# SDR RAIA00610016

- Difficulty date: October 11, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,382 hours, 16,683 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3517 - PIT - IMMEDIATELY AFTER ROTATION, GEAR WOULD NOT RETRACT AND RECEIVED "LG/AIR/GND FAIL" MESSAGE ON THE EICAS.  MAINTENANCE REPLACED THE LEFT NOSE DOWNLOCK PROX SWITCH CANNON PLUG, SERVICED THE MLG STRUTS, INSPECTED ALL OF THE PROXIMITY SWITCHES IN THE SYSTEM, AND PERFORMED SEVERAL GEAR SWINGS.  NO FURTHER DEFECTS NOTED.
